MAUDE Adverse Event Report: HANDICARE USA INC. C625 MANUAL TRAVERSE; CEILING LIFT

HANDICARE USA INC. C625 MANUAL TRAVERSE; CEILING LIFT
Model Number 323117
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Fall (1848); Hip Fracture (2349)
Date of Event 07/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A senior account executive of handicare went to the facility on 7july2021 to inspect the lift.Upon inspection of the lift and carry bar, no visible defects were found.The lift was fully operational in normal condition with no issues.The sling was not present but a sph coordinator of the facility stated the sling was found to be in good condition with no defects, tears or stitching integrity issues.This investigation is ongoing.A follow-up report will be submitted when complete.
 
Event or Problem Description
Patient was being transferred out of avero motion bath when the shoulder attachment of the sling released from the bull horn carry bar of a c625 overhead lift.The patient fell and broke his hip.

Brand Name
C625 MANUAL TRAVERSE
Common Device Name
CEILING LIFT
Manufacturer (Section D)
HANDICARE USA INC.
10888 metro ct.
maryland heights MO 63043
MDR Report Key12235037
Report Number3007802293-2021-00007
Device Sequence Number19945331
Product Code FSA
UDI-Device Identifier00810045510484
UDI-Public00810045510484
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number323117
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;